# SDR FDEA201506171837

- Difficulty date: June 17, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N733FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 715
- Aircraft time: 414 hours, 21,249 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CGDU220000
- Part serial: 368
- Condition: Inoperative
- Location: E/E Bay
- Part time: 7,251 hours, 3,992 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AVIONIC SMOKE LIGHT & ECAM ILLUMINATED DURING CRUISE FL 340, SNIFFER DETECTED NO SMOKE.  INDICATIONS WENT AWAY AFTER A FEW MINUTES ONLY TO RETURN WITH INTERMITTENT INDICATIONS.  NO ODOR OF SMOKE IN AVIONIC BAY.  R & R AVIONIC SMOKE DETECTOR 13WA IAW MM 26-15-12-04.  OPS CHECKED GOOD.
